The product theorem for parametrized homotopy Reidemeister torsion

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

The goal of this article is to prove the product formula for parametrized homotopy Reidemeister torsion. The theorem states that the product of the parametrized Euler characteristic of one fibration with the parametrized Reidemeister torsion class of another fibration yields the parametrized Reidemeister torsion class of the product fibration. In the process of establishing the theorem, several new products must be defined involving (derivative theories of) parametrized A-theory and a detailed description of the coassembly map for parametrized A-theory is included.

Original languageEnglish (US)
Pages (from-to)53-90
Number of pages38
JournalJournal of Pure and Applied Algebra
Volume196
Issue number1
DOIs
StatePublished - Mar 1 2005

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'The product theorem for parametrized homotopy Reidemeister torsion'. Together they form a unique fingerprint.

  • Cite this